MathSciNet Relay Station
MathSciNet bibliographic data
MR1111197 46L10
Kaftal, Victor Type decomposition for von Neumann algebra embeddings. J. Funct. Anal. 98 (1991), no. 1, 169–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement